# SDR USAASB01131

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Aft Cargo Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR - THE AFT RIGHT SERVICE DOOR EMERGENCY EVACUATION LIGHT WAS DIM.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
